# SDR SWAA2021062368388

- Difficulty date: April 27, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,916 hours, 24,221 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD VERTICAL 'L' ANGLE STIFFENER IS CRACKED AT L.B.L. 26; W.L. 150; ON AFT SIDE OF B.S. 663 BULKHEAD. / REMOVED AND REPLACED B.S. 663 LOWER COMPOSITE BULKHEAD VERTICAL 'L' ANGLE STIFFINER AT L.B.L 26; W.L. 150; ON AFT SIDE OF B.S. 663 BULHEAD IAW DWG 14 149A7210; DWG 111A1000 REV. A; SRM 51-40-02-0G-0; SRM 51-40-05-0G-0 AND SRM 51-31-00-390-805
